Dr Arthur Lipstein arthur.lipstein@durham.ac.uk
Associate Professor
Dr Arthur Lipstein arthur.lipstein@durham.ac.uk
Associate Professor
Dr Paul McFadden paul.l.mcfadden@durham.ac.uk
Assistant Professor
We analyze the flat space limit of 3-point correlators in momentum space for general conformal field theories in even spacetime dimensions, and show they exhibit a double copy structure similar to that found in odd dimensions. In even dimensions, the situation is more complicated because correlators contain branch cuts and divergences which need to be renormalized. We describe the analytic continuation of momenta required to extract the flat space limit, and show that the flat space limit is encoded in the leading singularity of a 1-loop triangle integral which serves as a master integral for 3-point correlators in even dimensions. We then give a detailed analysis of the renormalized correlators in four dimensions where the flat space limit of stress tensor correlators is controlled by the coefficients in the trace anomaly.
Lipstein, A. E., & McFadden, P. (2020). Double copy structure and the flat space limit of conformal correlators in even dimensions. Physical Review D, 101(12), Article 125006. https://doi.org/10.1103/physrevd.101.125006
Journal Article Type | Article |
---|---|
Acceptance Date | May 27, 2020 |
Online Publication Date | Jun 8, 2020 |
Publication Date | Jun 15, 2020 |
Deposit Date | Jun 8, 2020 |
Publicly Available Date | Jun 9, 2020 |
Journal | Physical Review D |
Print ISSN | 2470-0010 |
Electronic ISSN | 2470-0029 |
Publisher | American Physical Society |
Peer Reviewed | Peer Reviewed |
Volume | 101 |
Issue | 12 |
Article Number | 125006 |
DOI | https://doi.org/10.1103/physrevd.101.125006 |
Public URL | https://durham-repository.worktribe.com/output/1263124 |
Publisher URL | https://link.aps.org/doi/10.1103/PhysRevD.101.125006 |
Published Journal Article
(528 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
Published by the American Physical Society under the terms of the Creative Commons Attribution 4.0 International license. Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI. Funded by SCOAP3.
The subtle simplicity of cosmological correlators
(2025)
Journal Article
Light-cone actions and correlators of self-dual theories in AdS₄
(2025)
Journal Article
3d Carrollian Chern-Simons theory & 2d Yang-Mills
(2024)
Journal Article
Self-dual cosmology
(2024)
Journal Article
Soft limits of gluon and graviton correlators in Anti-de Sitter space
(2024)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search